# SDR 08FDEA02623

- Difficulty date: May 19, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53811923206
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON FUSELAGE LT STA 1212-1260, STGR 28-30 LT, FR 15-16A, BELOW FWD LT DOOR.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR   DETERMIANTION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO APPROVED DATA.  NEW REPAIR ACCOMPLISHED AS PER FEDEX EA 6-5330-117334.
